×

Quelques théorèmes de base normale d’entiers. (French) Zbl 0368.12004


MSC:

11R23 Iwasawa theory
11R42 Zeta functions and \(L\)-functions of number fields
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] Ph. CASSOU-NOGUES, Classes d’idéaux de l’algèbre d’un groupe abélien et applications, Mémoire de la S.M.F., n° 37 (1974).0289.12014MSMF_1974__37__23_0 · Zbl 0289.12014
[2] Ph. CASSOU-NOGUES, Groupe des classes de l’algèbre d’un groupe métacyclique, J. of Algebra, 1 (1976).0346.12010 · Zbl 0346.12010
[3] Ph. CASSOU-NOGUES, Structure galoisienne des anneaux d’entiers, à paraître in Proc. London Math. Soc.0425.12008 · Zbl 0425.12008
[4] Ph. CASSOU-NOGUES, Quelques théorèmes de base normale, Journées Arithmétiques de Caen (1976), Astérisque, 41-42 (1977), 183-189.0356.12011 · Zbl 0356.12011
[5] Ph. CASSOU-NOGUES, Théorèmes de base normale, Séminaire de Théorie des Nombres, Bordeaux, exposé n° 27 (1976-1977) (à paraître).0356.12011 · Zbl 0356.12011
[6] A. FRÖHLICH, Galois module structure, Durham symposium in Algebraic Number Fields, A. Fröhlich éd. Academic Press, (1977), 133-191.0375.1201056 #5496 · Zbl 0375.12010
[7] A. FRÖHLICH, Arithmetic and Galois module structure, J. reine angew. Math., 286-287 (1976), 380-439.0385.1200455 #5582 · Zbl 0385.12004
[8] A. FRÖHLICH, Galois module structure and Artin L-functions, Proc. int. congress of Mathematicians Vancouver (1974), 1 (1975), 351-356.0346.12006 · Zbl 0346.12006
[9] A. FRÖHLICH, A normal integral basis theorem, J. of Algebra, vol. 39 (1976), n° 1.0345.1200153 #5536 · Zbl 0345.12001
[10] A. FRÖHLICH, Module invariants and root numbers for quaternion fields of degree 4lr, Proc. Camb. Phil. Soc., 76 (1974), 393-399.0304.12008 · Zbl 0304.12008
[11] A. FRÖHLICH, Artin root numbers, conductors and representations for generalised quaternion groups, Proc. London Math. Soc., 28 (1974).0321.12018 · Zbl 0321.12018
[12] A. FRÖHLICH, E. KEATING, S.M.J. WILSON, The class-group of quaternion and dihedral 2-groups, Mathematika, vol 21 (1974), n° 41.0303.12006 · Zbl 0303.12006
[13] J.M. FONTAINE, Sur la décomposition des algèbres de groupes, Ann. Sc. de l’E.N.S., 4e série, 4 (1971), 121-180.0215.1000347 #1925ASENS_1971_4_4_1_121_0 · Zbl 0215.10003
[14] S. GALOVICH, I. REINER, S. ULLOM, Class groups for integral representations of metacyclic groups, Mathematika, 19 (1972), 105-111.0248.1201048 #4087 · Zbl 0248.12010
[15] J. GECHTER, Artin root numbers for real characters, Trans. Amer. Math. Soc., (1976), 35-38.0362.1200854 #5189 · Zbl 0362.12008
[16] M. HALL, The theory of groups. The Macmillan Company, New-York (1959).0084.0220221 #1996 · Zbl 0084.02202
[17] M. HARADA, Some criteria of hereditarity of crossed products, Osaka J. Math., 1 (1964), 69-80.0128.2590130 #4785 · Zbl 0128.25901
[18] M. HARADA, Hereditary orders, Trans. Amer. Math. Soc., 107 (1963), 273-290.0113.2600127 #1474 · Zbl 0113.26001
[19] D. HILBERT, Die theorie der algebraishen Zahlkörper, Jahresbericht D. Math. Ver., (1897).28.0157.05
[20] H. JACOBINSKI, On extensions of lattices, Michigan Math. J., 13 (1966), 471-475.0143.0570234 #4377 · Zbl 0143.05702
[21] M.E. KEATING, Class group of metacyclic group of order prq, Mathematika, vol. 21 (1974), n° 41.0303.12005 · Zbl 0303.12005
[22] J. MARTINET, Modules sur l’algèbre du groupe quaternionien, Ann. Sc. de l’E.N.S., 4e série, 4, (1971), 299-308.0219.1201245 #302ASENS_1971_4_4_3_399_0 · Zbl 0219.12012
[23] I. REINER, Maximal orders, Academic Press, London (1975).0305.1600152 #13910 · Zbl 0305.16001
[24] D.S. RIM, Module over finite groups, Ann of Maths, vol. 69 (1959), 700-713.0092.2610421 #3474 · Zbl 0092.26104
[25] J.P. SERRE, Corps locaux, 2e édition, Hermann, Paris (1968).
[26] J.P. SERRE, Représentation linéaire des groupes finis, 2e édition, Hermann, (1971).0223.20003 · Zbl 0223.20003
[27] J.P. SERRE, Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire Dubreuil (1957-1958), p. 1-17.0132.41202SD_1957-1958__11_2_A9_0 · Zbl 0132.41202
[28] M. TAYLOR, Galois module structure of the ring of integers of l-extensions, Thesis of P.H.D., London (1977).
[29] S. ULLOM, The exponent of class group, J. of Algebra, vol. 29 (1974), 124-132.0278.2001649 #2910 · Zbl 0278.20016
[30] T. YAMADA, On the group algebras of metabelian groups over algebraic number fields I, Osaka J. Math., vol. 6 (1969), 211-228.0184.0510241 #8543 · Zbl 0184.05102
[31] T. YAMADA, On the group algebras of metabelian groups over algebraic number fields II, J. Fac. Sci. Univ. Tokio, 16 (1969), 83-90.0188.0690241 #8544 · Zbl 0188.06902
[32] T. YAMADA, On the group algebras of metacyclic groups over algebraic number fields, J. Fac. Sci. Univ. Tokio, 15 (1968), 179-199.0172.0340339 #7007 · Zbl 0172.03403
[33] S.M.J. WILSON, Reduced norms in the K-theory of orders, Proc. London Math. Soc..0358.16021 · Zbl 0358.16021
[34] S. WILLIAMSON, Crossed products and hereditary orders, Nagoya Math., J., 23 (1963), 103-120.0152.0200229 #1242 · Zbl 0152.02002
[35] C.W. CURTIS, I. REINER, Representation theory of finite groups and associative algebras, Interscience, New-York (1962).0131.2560126 #2519 · Zbl 0131.25601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.